# SDR AALA20151103015

- Difficulty date: November 3, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 19,727 hours, 7,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE UNDER LOWER FWD CORNER, SCUFF PLATE HAS LIGHT SURFACE CORROSION AROUND FASTENER HOLES.  ACCOMPLISHED PERMANENT REPAIR IAW EA 255648 DATED 11 03 2015.
